# SDR C2XA09SH066

- Difficulty date: March 1, 2009
- Submitted: March 8, 2009
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145
- Aircraft serial: 511
- Aircraft time: 21,372 hours, 15,940 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Bushing
- Part number: 12020808515AP
- Part serial: 145256
- Condition: Migrated
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HYD SYSTEM 2 RUDDER ACTUATOR UPPER HAT BUSHING AT RUDDER 1 ATTACHMENT MIGRATED.  MAINTENANCE INSTALLED NEW RUDDER 1 IAW EMB-145 AMM 27-20-03.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
